Go directly to main content
Show navigation
Hide navigation
Studies
Show navigation
Research
Hide navigation
Third Mission
Show navigation
Events/News
Show navigation
About us
Show navigation
Intern
Show navigation
FAQs
Service E-Mail Adressen
Who-to
Quick links ...
Hide navigation
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Hide navigation
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
en
Language selection
Deutsch
Show search form
Hide search form
Quick links
Websites
Staff search
Search
Studies
Research
Third Mission
Events/News
About us
Intern
Faculty of Mathematics
en
Language selection
Deutsch
Search
Websites
Staff search
Start search
Quick links
Quick links ...
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
Faculty of Mathematics
Studies
Research
Third Mission
Events/News
About us
Intern
You are here:
University of Vienna
Faculty of Mathematics
Research
Ranking und Statistiken
Publikationen
Publications of the Faculty of Mathematics
Filter results:
Filter
Showing entries 4551 - 4600 out of 5085
First Page
Previous Page
Page
89
Page
90
Page
91
Page
92
Page
93
Page
94
Page
95
Next Page
Last Page
2005
Neumaier, Arnold ; Shcherbina, Oleg
; Huyer, Waltraud
et al. /
A comparison of complete global optimization solvers
. In:
Mathematical Programming
. 2005 ; Vol. 103, No. 2. pp. 335-356.
Auinger, Karl ; Steinberg, B. /
A constructive version of the Ribes-Zalesskii product theorem
. In:
Mathematische Zeitschrift
. 2005 ; Vol. 250, No. 2. pp. 287-297.
Fischer, Ilse
. /
A method for proving polynomial enumeration formulas
. In:
Journal of Combinatorial Theory, Series A
. 2005 ; Vol. 111, No. 1. pp. 37-58.
Huang, Zhuo ; Jin, Shi
; Markowich, Peter
et al. /
A time-splitting spectral scheme for the Maxwell-Dirac system
. In:
Journal of Computational Physics
. 2005 ; Vol. 208, No. 2. pp. 761-789.
Schlosser, Michael
. /
Abel-Rothe type generalizations of Jacobi's triple product identity
. In:
Developments in Mathematics
. 2005 ; Vol. 13. pp. 383 - 400.
Jouhet, Frederic
; Schlosser, Michael
. /
Another proof of Bailey’s 6ψ6 summation
. In:
Aequationes Mathematicae
. 2005 ; Vol. 70, No. 1-2. pp. 43-50.
Kaiblinger, Norbert. /
Approximation of the Fourier transform and the dual Gabor window
. In:
Journal of Fourier Analysis and Applications
. 2005 ; Vol. 11, No. 1. pp. 25-42.
Baxa, Christoph
. /
Calculation of improper integrals using uniformly distributed sequences
. In:
Acta Arithmetica
. 2005 ; Vol. 119, No. 4. pp. 373-406.
Mahnkopf, Joachim
. /
Cohomology of arithmetic groups, parabolic subgroups and the special values of automorphic L-functions
. In:
JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU
. 2005 ; pp. 553-637.
Schneider, Kristan. /
Competitive divergence in non-random mating populations
. In:
Theoretical Population Biology
. 2005 ; Vol. 68. pp. 105-118.
Auinger, Karl ; Steinberg, B. /
Constructing divisions into power groups
. In:
Theoretical Computer Science
. 2005 ; Vol. 341, No. 1-3. pp. 1-21.
Neumann, Lukas ; Schmeiser, Christian. /
Convergence to global equilibrium for a kinetic fermion model
. In:
SIAM Journal on Mathematical Analysis
. 2005 ; Vol. 36, No. 5. pp. 1652-1663.
Cap, Andreas
. /
Correspondence spaces and twistor spaces for parabolic geometries
. In:
Journal für die Reine und Angewandte Mathematik: Crelle's journal
. 2005 ; No. 582. pp. 143-172.
Reichel, Hans-Christian ; Litschauer, Dieter ; Groß, Herbert et al. /
Das ist Mathematik 4 : Lehrbuch und Aufgabensammlung für die 4. Klasse der allgemein bildenden höheren Schulen und der Hauptschulen
. 2 ed. Wien : öbv & hpt, 2005. 264 p.
Burde, Dietrich
. /
Degenerations of 7-dimensional nilpotent Lie algebras
. In:
Communications in Algebra
. 2005 ; Vol. 33, No. 4. pp. 1259-1277.
Werther, Tobias ; Subbana, N K ; Eldar, Yonina C. /
Dual Gabor Frames: Theory and Computational Aspects
. In:
IEEE transactions on signal processing
. 2005 ; Vol. 53, No. 11. pp. 4147-4158.
Nowak, Martin ; Sigmund, Karl. /
Evolution of indirect reciprocity
. In:
Nature
. 2005 ; Vol. 437, No. 7063. pp. 1291-1298.
Alekseevsky, Dmitri V. ; Michor, Peter ; Ruppert, Wolfgang. /
Extensions of super Lie algebras
. In:
Journal of Lie Theory
. 2005 ; Vol. 15, No. 1. pp. 125-134.
Götz, Stefan
; Reichel, Hans-Christian
; Baxa, Christoph
et al. /
Fachdidaktik und Fachwissenschaft Mathematik --- zwei Seiten einer Medaille? Mathematik als Forschungsgebiet unter didaktischen Gesichtspunkten --- ein essenzieller Bestandteil der Lehramtsausbildung
. Fachdidaktik im Aufbruch: zur Situation der Lehramtsstudien an der Universität Wien. editor / Alois Ecker. Frankfurt am Main : Peter Lang, 2005. pp. 266-286
Markowich, Peter
; Pareschi, Lorenzo. /
Fast conservative and entropic numerical methods for the Boson Boltzmann equation
. In:
Numerische Mathematik
. 2005 ; Vol. 99, No. 3. pp. 509-532.
Humenberger, Johann
; Schuppar, Berthold ; Guder, Klaus-Ulrich. /
Figurierte Zahlen, Urnen und Kugelfarben.
In:
Stochastik in der Schule
. 2005 ; Vol. 25, No. 1. pp. 16-20.
Werther, Tobias ; Eldar, Yonina C. /
General Framework for Consistent Sampling in Hilbert Spaces
. In:
International Journal of Wavelets, Multiresolution and Information Processing
. 2005 ; Vol. 3, No. 3. pp. 347-359.
Kunzinger, Michael
; Steinbauer, Roland
; Vickers, James A. G. /
Generalised connections and curvature
. In:
Mathematical proceedings of the Cambridge Philosophical Society
. 2005 ; Vol. 139, No. 3. pp. 497-521.
Meyer, Clifford A. ; Floudas, Christodoulos A. ; Neumaier, Arnold. /
Global optimization with nonfactorable constraints
. In:
Industrial & Engineering Chemistry Research
. 2005 ; Vol. 41, No. 25. pp. 6413-6424.
Brandt, Hannelore ; Sigmund, Karl. /
Indirect reciprocity, image scoring, and moral hazard
. In:
Proceedings of the National Academy of Sciences of the United States of America (PNAS)
. 2005 ; Vol. 102, No. 7. pp. 2666-2670.
Schichl, Hermann
; Neumaier, Arnold. /
Interval Analysis on Directed Acyclic Graphs for Global Optimization
. In:
Journal of Global Optimization
. 2005 ; Vol. 33, No. 4. pp. 541-562.
Gröchenig, Karlheinz ; Fornasier, Massimo. /
Intrinsic Localization of Frames
. In:
Constructive Approximation: an international journal for approximations and expansions
. 2005 ; Vol. 22. pp. 395-415.
Zweimüller, Roland
. /
Invariant measures for general(ized) induced transformations
. In:
Proceedings of the American Mathematical Society
. 2005 ; Vol. 133, No. 8. pp. 2283 - 2295.
Sigmund, Karl. /
John Maynard Smith and evolutionary game theory
. In:
Theoretical Population Biology
. 2005 ; Vol. 68, No. 1. pp. 7-10.
Sigmund, Anna Maria ; Michor, Peter ; Sigmund, Karl. /
Leray in Edelbach
. In:
The Mathematical Intelligencer
. 2005 ; Vol. 27, No. 2. pp. 41-50.
Kriegl, Andreas ; Losik, Mark ; Michor, Peter et al. /
Lifting smooth curves over invariants for representations of compact lie groups, II
. In:
Journal of Lie Theory
. 2005 ; Vol. 15, No. 1. pp. 227-234.
Götz, Stefan (Editor)
; Reichel, Hans-Christian (Editor) ; Müller, Robert et al. /
Mathematik-Lehrbuch 6
. Wien : Österreichischer Bundesverlag Schulbuch GmbH (ÖBV), 2005. 264 p.
Götz, Stefan (Editor)
; Reichel, Hans-Christian (Editor) ; Hanisch, Günter et al. /
Mathematik-Lehrbuch 6 : Lösungen
. Wien : öbv & hpt, 2005. 86 p.
Malle, Günther ; Koth, Maria. /
Mathe-Welt: Koordinaten
. In:
Mathematik Lehren
. 2005 ; No. 133. pp. 27-42.
Hörmann, Günther
; Garetto, Claudia. /
Microlocal analysis of generalized functions: pseudodifferential techniques and propagation of singularities.
In:
Proceedings of the Edinburgh Mathematical Society
. 2005 ; Vol. 48. pp. 603-629.
Benyi, Arpad ; Gröchenig, Karlheinz ; Heil, Christopher et al. /
Modulation spaces and a class of bounded multilinear pseudodifferential operators
. In:
Journal of Operator Theory
. 2005 ; Vol. 54, No. 2. pp. 387-399.
Oelz, Dietmar ; Schmeiser, Christian ; Soreff, Alexander. /
Multistep navigation of leukocytes: A stochastic model with memory effects
. In:
Mathematical Medicine and Biology (Print Edition): a journal of the I M A
. 2005 ; Vol. 22, No. 4. pp. 291-303.
Gottlieb, Alex D.
; Mauser, Norbert
. /
New measure of electron correlation
. In:
Physical Review Letters
. 2005 ; Vol. 95, No. 12. pp. 1-4.
Zweimüller, Roland
; Thaler, Maximilian ; Aaronson, Jon. /
Occupation times of sets of infinite measure for ergodic transformations
. In:
Ergodic Theory and Dynamical Systems
. 2005 ; Vol. 25, No. 4. pp. 959 - 976.
Hayata, Takahiro ; Schwermer, Joachim. /
On arithmetic subgroups of a Q-rank 2 form of SU(2,2) and their automorphic cohomology
. In:
Mathematical Society of Japan. Journal
. 2005 ; Vol. 57, No. 2. pp. 357-385.
Kunzinger, Michael
; Rein, Gerhard
; Steinbauer, Roland
et al. /
On classical solutions of the relativistic Vlasov-Klein-Gordon system
. In:
Electronic Journal of Differential Equations
. 2005 ; Vol. 2005. pp. 1-17.
Komech, Alexander ; Kopylova, Elena
; Mauser, Norbert
. /
On Convergence to Equilibrium Distribution for Schrödinger Equation
. In:
Markov Processes and Related Fields
. 2005 ; Vol. 11, No. 1. pp. 81-110.
Krattenthaler, Christian. /
On multiplicities of points on Schubert varieties in Graßmannians II
. In:
Journal of Algebraic Combinatorics: an international journal
. 2005 ; Vol. 22, No. 3. pp. 273-288.
Komech, Alexander
; Mauser, Norbert
; Merzon, A E. /
On Sommerfeld representation and uniqueness in scattering by wedges
. In:
Mathematical Methods in the Applied Sciences
. 2005 ; Vol. 28, No. 2. pp. 147-183.
Bao, Weizhu
; Markowich, Peter
; Schmeiser, Christian et al. /
On the Gross-Pitaevskii equation with strongly anisotropic confinement: Formal asymptotics and numerical experiments
. In:
Mathematical Models and Methods in Applied Sciences
. 2005 ; Vol. 15, No. 5. pp. 767-782.
Burde, Dietrich
. /
On the matrix equation XA - AX = X^p
. In:
Linear Algebra and Its Applications
. 2005 ; Vol. 404. pp. 147-165.
Rosengren, Hjalmar
; Schlosser, Michael
. /
On Warnaar's elliptic matrix inversion and Karlsson-Minton-type elliptic hypergeometric series
. In:
Journal of Computational and Applied Mathematics
. 2005 ; Vol. 178, No. 1-2 SPEC. . pp. 377-391.
Fournais, Søren ; Hoffmann-Ostenhof, Maria ; Hoffmann-Ostenhof, Thomas et al. /
Sharp regularity results for coulombic many-electron wave functions
. In:
Communications in Mathematical Physics
. 2005 ; Vol. 255, No. 1. pp. 183-227.
Neretin, Yurii. /
Spreading maps (polymorphisms), symmetries of poisson processes, and matching summation
. In:
Journal of Mathematical Sciences: a translation of selected Russian-language serial publications in mathematics
. 2005 ; Vol. 126, No. 2. pp. 1077-1094.
Misiurewicz, Michal
; Raith, Peter
. /
Strict inequalities for the entropy of transitive piecewise monotone maps
. In:
Discrete and Continuous Dynamical Systems
. 2005 ; Vol. 13, No. 2. pp. 451-468.
Showing entries 4551 - 4600 out of 5085
First Page
Previous Page
Page
89
Page
90
Page
91
Page
92
Page
93
Page
94
Page
95
Next Page
Last Page
Research